Note on Global Regularity for Two-Dimensional Oldroyd-B Fluids with Diffusive Stress

Peter Constantin, Markus Kliegl

Research output: Contribution to journalArticlepeer-review

47 Scopus citations

Abstract

We prove global regularity of solutions of Oldroyd-B equations in two spatial dimensions with spatial diffusion of the polymeric stresses.

Original languageEnglish (US)
Pages (from-to)725-740
Number of pages16
JournalArchive for Rational Mechanics and Analysis
Volume206
Issue number3
DOIs
StatePublished - Oct 1 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Note on Global Regularity for Two-Dimensional Oldroyd-B Fluids with Diffusive Stress'. Together they form a unique fingerprint.

Cite this